# SDR DALA1121953248

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 55,725 hours, 24,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A WIRE ON THE LIGHT ASSEMBLY AND TESTS OK.
